Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 724759, 6 pages
http://dx.doi.org/10.1155/2014/724759
Research Article

Water Wave Solutions of the Coupled System Zakharov-Kuznetsov and Generalized Coupled KdV Equations

1Mathematics Department, Faculty of Science, Taibah University, Al-Ula 41921-259, Saudi Arabia
2Mathematics Department, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt
3Mathematics Department, College of Arts and Science, Taif University, Ranyah, Saudi Arabia

Received 19 July 2014; Revised 8 September 2014; Accepted 9 September 2014; Published 12 October 2014

Academic Editor: Praveen Agarwal

Copyright © 2014 A. R. Seadawy and K. El-Rashidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y.-Z. Peng, “Exact solutions for some nonlinear partial differential equations,” Physics Letters A, vol. 314, no. 5-6, pp. 401–408, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y.-Z. Peng, “New exact solutions to a new Hamiltonian amplitude equation,” Journal of the Physical Society of Japan, vol. 73, no. 5, pp. 1156–1158, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Gottwald and R. Grimshaw, “The formation of coherent structures in the context of blocking,” Journal of the Atmospheric Sciences, vol. 56, no. 21, pp. 3640–3662, 1999. View at Publisher · View at Google Scholar · View at Scopus
  4. V. E. Zakharov and E. A. Kuznetsov, “On three-dimensional solitons,” Soviet Physics, vol. 39, pp. 285–288, 1974. View at Google Scholar
  5. A. R. Seadawy, “Stability analysis for Zakharov-Kuznetsov equation of weakly nonlinear ion-acoustic waves in a plasma,” Computers & Mathematics with Applications, vol. 67, no. 1, pp. 172–180, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. R. Seadawy, “Stability analysis for two-dimensional ion-acoustic waves in quantum plasmas,” Physics of Plasmas, vol. 21, no. 5, Article ID 052107, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. A. M. Wazwaz, “The extended tanh method for the Zakharov-Kuznetsov ZK equation, the modified ZK equation, and its generalized forms,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 6, pp. 1039–1047, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Huang, “A polynomial expansion method and its application in the coupled Zakharov-Kuznetsov equations,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 365–371, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Zhao, H. Zhou, Y. Tang, and H. Jia, “Travelling wave solutions for modified Zakharov-Kuznetsov equation,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 634–648, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. M. Inc, “Exact solutions with solitary patterns for the Zakharov-Kuznetsov equations with fully nonlinear dispersion,” Chaos, Solitons and Fractals, vol. 33, no. 5, pp. 1783–1790, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. Biazar, F. Badpeima, and F. Azimi, “Application of the homotopy perturbation method to Zakharov-Kuznetsov equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2391–2394, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Zhou, Differential Transformation and Its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986, (Chinese).
  13. S. Dinarvand, S. Khosravi, A. Doosthoseini, and M. M. Rashidi, “The homotopy analysis method for solving the Sawada-Kotera and Lax's fifth-order KdV equations,” Advances in Theoretical and Applied Mechanics, vol. 1, pp. 327–335, 2008. View at Google Scholar
  14. M. M. Rashidi, G. Domairry, A. DoostHosseini, and S. Dinarvand, “Explicit approximate solution of the coupled KdV equations by using the homotopy analysis method,” International Journal of Mathematical Analysis, vol. 2, no. 9–12, pp. 581–589, 2008. View at Google Scholar · View at MathSciNet
  15. H. Jafari and M. A. Firoozjaee, “Homotopy analysis method for solving KdV equations,” Surveys in Mathematics and Its Applications, vol. 5, pp. 89–98, 2010. View at Google Scholar · View at MathSciNet
  16. M. M. Rashidi and E. Erfani, “Traveling wave solutions of WBK shallow water equations by differential transform method,” Advances in Theoretical and Applied Mechanics, vol. 3, pp. 263–271, 2010. View at Google Scholar
  17. J. Biazar and M. Eslami, “Analytic solution for Telegraph equation by differential transform method,” Physics Letters A, vol. 374, no. 29, pp. 2904–2906, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. R. Hirota and J. Satsuma, “A coupled KdV equation is one case of the four-reduction of the KP hierarchy,” Journal of the Physical Society of Japan, vol. 51, no. 10, pp. 3390–3397, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Dodd and A. Fordy, “On the integrability of a system of coupled KdV equations,” Physics Letters A, vol. 89, no. 4, pp. 168–170, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. C. Hu and Q. P. Liu, “New Darboux transformation for Hirota-Satsuma coupled KdV system,” Chaos, Solitons and Fractals, vol. 17, no. 5, pp. 921–928, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. M. V. Foursov, “On integrable coupled KdV-type systems,” Inverse Problems, vol. 16, no. 1, p. 259, 2000. View at Publisher · View at Google Scholar
  23. J. A. Gear and R. Grimshaw, “Weak and strong interactions between internal solitary waves,” Studies in Applied Mathematics, vol. 70, no. 3, pp. 235–258, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. A. Gear, “Strong interactions between solitary waves belonging to different wave modes,” Studies in Applied Mathematics, vol. 72, no. 2, pp. 95–124, 1985. View at Google Scholar · View at MathSciNet
  25. A. R. Seadawy and K. El-Rashidy, “Traveling wave solutions for some coupled nonlinear evolution equations,” Mathematical and Computer Modelling by using the direct algebraic method, vol. 57, no. 5-6, pp. 1371–1379, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Y. Lou, B. Tong, H.-C. Hu, and X.-Y. Tang, “Coupled KdV equations derived from two-layer fluids,” Journal of Physics A: Mathematical and General, vol. 39, no. 3, pp. 513–527, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  27. V. A. Brazhnyi and V. V. Konotop, “Stable and unstable vector dark solitons of coupled nonlinear Schrödinger equations: application to two-component Bose-Einstein condensates,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 72, no. 2, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Y. Lou, X. Y. Tang, and J. Lin, “Exact solutions of the coupled KdV system via a formally variable separation approach,” Communications in Theoretical Physics, vol. 36, no. 2, pp. 145–148, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  29. Y. Gao and X.-Y. Tang, “A coupled variable coefficient modified KdV equation arising from a two-layer fluid system,” Communications in Theoretical Physics, vol. 48, no. 6, pp. 961–970, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. C. Hu, B. Tong, and S. Y. Lou, “Nonsingular positon and complexiton solutions for the coupled KdV system,” Physics Letters A, vol. 351, no. 6, pp. 403–412, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. A. Helal and A. R. Seadawy, “Variational method for the derivative nonlinear Schrödinger equation with computational applications,” Physica Scripta, vol. 80, no. 3, Article ID 035004, 2009. View at Publisher · View at Google Scholar · View at Scopus
  32. M. A. Helal and A. R. Seadawy, “Exact soliton solutions of a D-dimensional nonlinear Schrödinger equation with damping and diffusive terms,” Zeitschrift für Angewandte Mathematik und Physik, vol. 62, no. 5, pp. 839–847, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. A. R. Seadawy, “New exact solutions for the KdV equation with higher order nonlinearity by using the variational method,” Computers & Mathematics with Applications, vol. 62, no. 10, pp. 3741–3755, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. A. R. Seadawy, “Exact solutions of a two-dimensional nonlinear Schrödinger equation,” Applied Mathematics Letters, vol. 25, no. 4, pp. 687–691, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. M. A. Helal and A. R. Seadawy, “Benjamin-Feir instability in nonlinear dispersive waves,” Computers & Mathematics with Applications, vol. 64, no. 11, pp. 3557–3568, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus